# SDR AALA20120625007

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 63,231 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 36DEF EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 36DEF EMERGENCY LIGHT.  OPS CHECK NORMAL.
